# SDR USAA2010030990546

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 64,829 hours, 29,046 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 313VL11BM001Y00
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 371 - PHX - RETURN TO FIELD - APU BLEED FAULT ON CLIMB.  CREW WAS UNABLE TO CLEAR THE FAULT AND RETURNED TO PHX.  MAINTENANCE REMOVED AND REPLACED THE APU BLEED SWITCH IAW TROUBLESHOOTING MANUAL 30-12-00-810-801.
